Teenage girl develops worsening neurological symptoms moments after getting Pfizer vaccine
A teenage girl from North Carolina has developed severe neurological symptoms
after getting Pfizer's Wuhan coronavirus (COVID-19) vaccine.
The young girl in question is Sarah Green, 16. On May 4, she received her second dose of the Pfizer COVID-19 vaccine. She immediately experienced a headache after the injection. In an interview, Green described her headache as starting at the base of her neck and then radiating to her temples. (Related: Texas father DEPLATFORMED by GoFundMe for raising money for son who died after taking Pfizer vaccine
Describing the headache, Green said it felt like she got "hit by a bus." When she got home after her vaccination, she decided to take a nap and hope that the pain would pass after some sleep.
But the headaches never went away. She began developing other neurological symptoms. After three weeks, Green noticed that she started experiencing small facial twitches.
"The night of May 23, I went to my dad because my neck had started twitching every 15 seconds," she said.
Her mother said she would start a word, but she would not be able to complete it. She described it as if her brain was constantly resetting her. "It wasn't like she was trying to get a word out – it would just start over."
After the twitching appeared, Green's parents brought her to Johnston Health in the small town of Smithfield in central South Carolina.
Upon her arrival, Green's doctors noticed that she had constant tremors. The doctors even saw tremors on her right foot. Unfortunately, Johnston Health did not have a pediatric neurologist, and so Green was transferred to WakeMed in Raleigh, over 20 miles to Smithfield's northwest.
As soon as she got to WakeMed, Green was subjected to multiple medical tests, including an EEG, a CT scan and MRI with and without contrast. The doctors did not find anything, but during her MRI with contrast, Green's mother said she stopped breathing and had to be pulled out of the machine to get intubated.
Because none of the doctors could find out what was wrong with Green, the doctors sent her home.
"They weren't even going to refer her to a neurologist," said Green. "They said it was just a nervous tick and she needed to see a therapist."
Green's doctors refuse to acknowledge vaccine may have caused her condition
Green and her parents wanted to know if her Pfizer COVID-19 vaccine could have caused her neurological symptoms. When they asked her doctor, he got very defensive and said that the Greens shouldn't blame everything on the vaccine.
"How can you say you don't know what it is but say the vaccine isn't the cause?" said Green's mother frustratedly.
"As soon as we said it was the vaccine, it was likely they couldn't get us out of there fast enough," added the elder Green.
The family got a second opinion from a neurologist in early June, who said that her condition was not likely related to the vaccine. But, the neurologist did admit that there have been more cases of functional movement disorder since the COVID-19 vaccines became more widespread. But the neurologist did not believe the vaccines themselves caused it, but that people "stress themselves out over the vaccine and it's psychosomatic."
Green's doctors may refuse to admit it, but scientists have known for months that the COVID-19 vaccines cause problems to the neurological system
Back in April, a report came out that receiving the Pfizer COVID-19 vaccine can lead to disastrous long-term health consequences that were previously not disclosed. These include Alzheimer's disease, Lou Gehrig's disease and other prion-based neurodegenerative diseases.
The report concluded that the approval of RNA-based COVID-19 vaccines like Pfizer was premature because not enough studies have been conducted to figure out their long-term consequences.
"The vaccine may cause much more harm than benefit," read the report.
If the report's findings are anything to go by, Green's neurological condition might progress to more than just twitching and headaches. Her neurological deterioration is one of the consequences of approving an experimental vaccine
without conducting proper long-term testing.